Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Child having breathing difficulty post cough treatment, had GERD, allergies as an infant. Is it due to GERD?

My son had a bad cough...went to urgent 5 day zpack...anaphylactic food allergies and asthma. Cough is better; however, he has been waking up at night gasping for air. Went to immunologist/ allergist prescribed prednisone , if not better in 3 days then take oral antibiotic. Gerd as infant, food allergies, etc, worried over these attacks...not sure if asthma, pleural something or other, or Gerd again?
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Your description suggest that your son is suffering from allergy and may even be having asthma. It is better to subject him to some tests to establish the diagnosis. These tests are CBC, AEC, X Ray chest and a PFT. This will help in ruling out any infection and diagnose asthma. In the meanwhile give him inhalers like seroflo, a monteleukast and an anti allergen beside a short course of steroids which he is already taking.
Answered: Wed, 13 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor